# SDR QXEA2023020300010

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 15,340 hours, 9,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD IS VERY DIFFICULT TO OPEN AND MAKES A LOUD BINDING NOISE. REMOVED FROM SERVICE. REF DEFECT 1032122, RE-ACCOMPLISHED TASK CARD ETD2023-170-002439/1. DISCREPANCY IS ALREADY ON DEFERAL. MCD OPENS, CLOSES, LATCHES AND INDICATES PROPERLY IN THE FLIGHT DECK. OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
